# SDR AALA20060134

- Difficulty date: February 17, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS L183 AND L187 INOPERATIVE.  REPLACED THREE EACH BATTERY PACKS FOR EMERGENCY LIGHTS AT L183 AND L187.  SYSTEM GROUND CHECKED NORMAL OPERATION.
